Blowup for nonlinear wave equations describing boson stars

Fröhlich, Jürg and Lenzmann, Enno. (2007) Blowup for nonlinear wave equations describing boson stars. Communications on Pure and Applied Mathematics, 60 (11). pp. 1691-1705.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/49584/

Downloads: Statistics Overview


We consider the nonlinear wave equation
modeling the dynamics of (pseudorelativistic) boson stars. For spherically symmetric initial data, u0(x) ∈ Cmath image (ℝ3), with negative energy, we prove blowup of u(t, x) in the H1/2-norm within a finite time. Physically this phenomenon describes the onset of “gravitational collapse” of a boson star. We also study blowup in external, spherically symmetric potentials, and we consider more general Hartree-type nonlinearities. As an application, we exhibit instability of ground state solitary waves at rest if m = 0.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:28 Nov 2017 08:41
Deposited On:28 Nov 2017 08:41

Repository Staff Only: item control page